# SDR AALA202511219112

- Difficulty date: November 13, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 34,955 hours, 14,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035SD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOORBEAM  ASSEMBLY LOCATED AT BS 540, LBL 2.  REPLACED THE FLOORBEAM IAW AARD 51-00-05-1.
